# SDR 9811429916

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949N
- Make and model: Doug DC-9-32
- Aircraft serial: 47566
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 47
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND T ANGLE CRACKED ON BULKHEAD FS 47 NEAR CENTER LINE.  REPAIRED PER EA 99-159528.
